Toggle Main Menu Toggle Search

Open Access padlockePrints

An Intermittently Served Discrete Time Queue with Applications to Meteor Scatter Communications

Lookup NU author(s): Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

A discrete time single server queue with service interruptions is analyzed in the steady-state under general assumptions. The main motivation for the study is the performance evaluation of a communication protocol using ionized layers created by meteors. The analysis yields the joint distribution of the queue size and the remaining duration of the current operative or inoperative period. The solution takes a particularly simple form in the case where the operative periods have a rational generating function.


Publication metadata

Author(s): Robert P, Mitrani I, King PJB

Publication type: Article

Publication status: Published

Journal: Queueing Systems - Theory and Applications

Year: 1988

Volume: 3

Issue: 1

Pages: 25-40

ISSN (print): 0257-0130

ISSN (electronic): 1572-9443

Publisher: Springer New York LLC

URL: http://dx.doi.org/10.1007/BF01159085

DOI: 10.1007/BF01159085

Notes: Invited Paper. On short-term visits to the University of Newcastle upon Tyne and AT&T Bell Laboratories. Work done while the author was visiting the AT&T Bell Laboratories.


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share